MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW 8.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW 8.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 482318545
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw splayed open during blocker insertion.
 
Additional Manufacturer Narrative
Method: complaint history review; risk assessment.Results: visual inspection, functional inspection and device history could not be performed because no device was returned.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the root cause cannot be confirmed, as the product was not returned.
 
Event or Problem Description
It was reported that the screw splayed open during blocker insertion.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW 8.5 X 45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5574741
Report Number3005525032-2016-00037
Device Sequence Number16225926
Product Code MNH
UDI-Device Identifier04546540598592
UDI-Public(01)04546540598592
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482318545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2016
Supplement Report FDA Received Date07/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1